# SDR SWAA2025082794506

- Difficulty date: July 23, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 663.75 AND RBL 10 WL 170 AT CENTER SECTION.  FABRICATED AND REPLACED SUPPORT ANGLE LOC BS 663.75 FROM RBL6 TO RBL 75 WL 170 AT CENTER SECTION RT SIDE IAW SRM 51-10-02-0G-0 STEP 9, SRM 51-40-02-0G, DWG 111A1000, SHEET 257, 329, AND SHEET 331 REV A.
